Medline ® Abstract for Reference 60
of 'Extravasation injury from chemotherapy and other non-antineoplastic vesicants'
Recovery of symptomatic extravasation of liposomal doxorubicin after dexrazoxane treatment.
Vos FY, Lesterhuis WJ, Brüggemann RJ, Graaf WT
Anticancer Drugs. 2012;23(1):139.
A patient with metastatic ovarian cancer was treated with liposomal doxorubicin and carboplatin. She had an extravasation during liposomal doxorubicin infusion. Initially, she was treated conservatively with cold compresses and topical treatment. However, because of worsening of symptoms, she received dexrazoxane once daily for 3 days after which complete recovery occurred. This is the first casereport on symptomatic extravasation of liposomal doxorubicin treated with dexrazoxane.
Department of Medical Oncology, Radboud University Nijmegen Medical Center, Nijmegen, the Netherlands. firstname.lastname@example.org